# SDR YENA20130719153

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 39,106 hours, 15,175 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018003
- Part serial: 6085
- Condition: Odor
- Location: Ozone
- Part time: 23,062 hours, 8,103 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD ODOR INFLT, ODOR CAUSED NUMEROUS CUSTOMERS TO COMPLAIN DURING FLT.  R & R LT AND RT OZONE FILTERS IAW AMM 21-51-41.  OPS AND LEAK CHECKED OK IAW AMM 21-21-45.
